Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 682, NWS Jackson, MS

September 25, 2011Humphreys County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Sep 25, 2011, 11:14 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2011, 11:14 PM CDT (04:14 UTC)
Expired
Sep 25, 2011, 11:49 PM CDT
In force
35 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Humphreys County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 3:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1074 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WUUS54 KJAN 260414
SVRJAN
MSC053-163-260515-
/O.NEW.KJAN.SV.W.0682.110926T0414Z-110926T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1114 PM CDT SUN SEP 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF YAZOO CITY...

* UNTIL 1215 AM CDT

* AT 1114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES NORTH OF HOLLY BLUFF
  MOVING SOUTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TINSLEY...LITTLE YAZOO...BENTON...MIDWAY AND MYRLEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3293 9009 3266 9025 3265 9030 3261 9033
      3261 9036 3280 9072 3282 9070 3281 9074
      3283 9076 3292 9066 3306 9066
TIME...MOT...LOC 0414Z 298DEG 38KT 3295 9069

$$

BK
1 follow-up statement
367 
WWUS54 KJAN 260449
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CDT SUN SEP 25 2011

MSC053-163-260459-
/O.CAN.KJAN.SV.W.0682.000000T0000Z-110926T0515Z/
HUMPHREYS MS-YAZOO MS-
1149 PM CDT SUN SEP 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR YAZOO AND SOUTH CENTRAL
HUMPHREYS COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3293 9009 3266 9025 3265 9030 3261 9033
      3261 9036 3280 9072 3282 9070 3281 9074
      3283 9076 3292 9066 3306 9066
TIME...MOT...LOC 0449Z 298DEG 38KT 3277 9030

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 9:30 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Sep 25, 9:30 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT SUN SEP 25 2011

.UPDATE...SEVERAL UPDATES MADE EARLIER TO ACCOUNT FOR SEVERE LINE OF
STORMS MOVING THROUGH DELTA THIS EVENING. THE LINE WILL CONTINUE TO
DRIFT SOUTH SOUTHEAST AHEAD OF THE COLD FRONT THROUGH THE NIGHT. AS
IT DOES AND ENCOUNTERS MORE STABLE AIR OVER CENTRAL MISSISSIPPI
WEAKENING WILL ENSUE. MAY HAVE TO EXTEND THE CURRENT TORNADO WATCH
ANOTHER HOUR OR TWO THOUGH. ALTHOUGH THE CONVECTIVE ACTIVITY WILL
WEAKEN...MODELS STILL SHOW A SLOW PROGRESSION OF THE FRONT AND
RAINFALL POTENTIAL THROUGH MONDAY MORNING. THE COLD FRONT IS
EXPECTED TO PUSH SOUTHEAST OF OUR CWA MONDAY AFTERNOON. /22/

&&

.AVIATION...
LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS GLH AND GWO
WILL SPREAD EAST AND SOUTH...WEAKENING AHEAD OF A COLD FRONT
DROPPING INTO THE AREA. MVFR/LIFR VISIBILITIES AND/OR CEILINGS DUE
TO PATCHY FOG AND LOW STATUS WILL AGAIN BE POSSIBLE TOWARDS DAY
BREAK MONDAY...PARTICULARLY ACROSS EAST AND SOUTHEAST MISSISSIPPI.
THE COLD FRONT WILL BE SLOW TO DRIFT THROUGH THE SOUTHERN PORTIONS
OF THE AREA MONDAY MORNING BUT VFR CONDITIONS WILL BE SPREADING FROM
NORTH TO SOUTH THROUGH THE DAY. /22/

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT SUN SEP 25 2011/

..SEVERE THUNDERSTORMS...INCLUDING A FEW TORNADOES...POSSIBLE LATE
TODAY INTO TONIGHT...

SHORT TERM...THE RISK OF SEVERE STORMS CONTINUES FROM LATE TODAY
THROUGH THE OVERNIGHT AS A VIGOROUS WEATHER SYSTEM APPROACHES THE
REGION. AN INTENSE COLD FRONT WILL DROP INTO NWRN ZONES AROUND
SUNSET AND LOW LEVEL HELICITY AND SHEAR WILL INCREASE DRAMATICALLY
ALONG AND JUST AHEAD OF THIS FEATURE. STRONG LOW LEVEL SLY FLOW
AHEAD OF THE SYSTEM WILL RESULT IN GOOD MOISTURE TRANSPORT AND
HEALTHY MOISTURE CONVERGENCE IN THE VICINITY OF THE BOUNDARY. A
HEALTHY WAVE DROPPING FROM INTO AR THIS AFTERNOON WILL CONTINUE TO
PIVOT INTO THE AREA THIS EVENING TO PROVIDE ADDITIONAL UPPER
SUPPORT. A TORNADO WATCH HAS BEEN ISSUED THIS AFTERNOON FOR NWRN
ZONES...THIS AREA SITTING ALONG THE SRN FRINGES OF THE CURRENT WATCH
AS ACTIVITY WILL MOVE INTO THE AREA DURING THE EARLY EVENING.

STRONG MOISTURE TRANSPORT THAT DEVELOPS TODAY AHEAD OF AND ALONG THE
BOUNDARY...THE MAX EDGING INTO NE LA/NW MS BY 00Z AND SLOWLY
WEAKENING AS IT SWEEPS EWD ACROSS THE AREA...WILL RESULT IN PERIODS
OF HEAVY RAINFALL AS PRECIPITABLE WATER VALUES INCREASE TO NEAR 2
INCHES OVER NW MS AND INCREASE WELL ABOVE 1.5 INCHES ALONG AND W OF
THE NATCHEZ TRACE CORRIDOR. PARAMETERS CONDUCIVE TO STRONG TO SEVERE
CONVECTION WILL SPREAD EWD AND SEWD AS THE BOUNDARY EDGES THIS WAY.
THE BETTER FORCING WILL BE LOCATED OVER NRN ZONES IN CLOSEST
PROXIMITY TO THE UPPER LOW. HOWEVER HEALTHY MOISTURE CONVERGENCE...
ALTHOUGH DECREASING AS THE BOUNDARY SWEEPS FARTHER S AND
WEAKENS...WILL CONTINUE STRONG ENOUGH TO PRODUCE THUNDERSTORMS
ACROSS MUCH OF THE REGION BY SUNRISE MONDAY. ALTHOUGH THE AREA WITH
THE BEST RISK OF SEVERE STORMS WILL BE NRN...IN PARTICULAR NWRN
ZONES...ONE OR TWO SEVERE STORMS CAN NOT BE RULED OUT LATER TONIGHT
AS FAR SOUTH AS THE I-20 CORRIDOR.

THE LATEST MODEL SOLUTIONS ARE SWEEPING THE BOUNDARY THROUGH MUCH
FASTER THAN EARLIER ADVERTISED...THE NAM PUSHING THE BOUNDARY WELL S
OF I-55 CORRIDOR MONDAY WHILE THE GFS PUSHES IT THROUGH THE ENTIRE
FORECAST AREA BY 00Z TUESDAY. WHEREVER THE BOUNDARY STALLS A
POOL OF MOIST AND UNSTABLE AIR WILL CONTINUE ALONG AND TO ITS SOUTH.
WILL KEEP A CHANCE TO SLIGHT CHANCE OF CONVECTION FOR MONDAY FOR ALL
BUT NWRN ZONES ALONG THE PATH OF THE BOUNDARY AS IT CONTINUES SEWD
DURING THE DAY. THE FASTER PROGRESSION OF THE BOUNDARY HAS RESULTED
IN DRY MAV POPS FOR MONDAY NIGHT OVER THE AREA. HOWEVER WITH
CONTINUED UNCERTAINTY IN THE SWD PROGRESSION OF THE BOUNDARY A
CHANCE OF RAIN AND TSTMS WILL BE MAINTAINED IN THE FORECAST FOR
NOW.

THE AIR MASS REMAINS QUITE UNSTABLE MONDAY NIGHT AND TUESDAY...THE
BOUNDARY FORECAST TO LIFT GRADUALLY NWD WITH TIME. VERTICAL TOTALS
ARE FORECAST FROM THE UPPER 20S MONDAY NIGHT TO LOWER 30S OVER THE
SW TUESDAY AFTN. AN UPPER WAVE MOVES THRU MONDAY EVENING ALONG WITH
ANOTHER WEAK WAVE INDICATED DURING THE DAY TUESDAY. WEAK UPPER
SUPPORT ALONG WITH THE REMNANTS OF THE BOUNDARY ACROSS AN AREA OF
INSTABILITY...ADDING THE POSSIBILITY OF AFTERNOON HEATING...WILL
MAINTAIN AT LEAST A SLIGHT CHANCE OF STRONG POSSIBLY SEVERE
CONVECTION FOR TUESDAY AFTERNOON ALONG AND SOUTH OF THE FRONT.

HAVE INCREASED LOWS SLIGHTLY IN A FEW PLACES IN THE SHORT TERM...
ESPECIALLY NRN ZONES...OVER LATEST MAV MOS TO REMAIN MORE IN LINE
WITH THE PREVIOUS FORECAST. ALSO UNDERCUT MAV MOS HIGHS SLIGHTLY FOR
A FEW AREAS IN NORTH AND CENTRAL ZONES.

LONG TERM...THE MID WEEK PORTION OF THE FORECAST CONTINUES TO HAVE
QUESTION MARKS AS A STALLED BOUNDARY WILL LINGER. HIGH LOW LEVEL
MOISTURE WILL ALSO EXIST NEAR THE BOUNDARY AND LOOKS TO CONTRIBUTE
TO SOME CHANCES FOR SHOWERS/STORMS AS THE SFC BOUNDARY HELPS PROMOTE
SOME CONVERGENCE AND LIFT. FOR LATTER WEEK/WEEKEND...DRIER/COOLER
AIR WILL MOVE IN.

FOR WED/THU...THE SFC BOUNDARY LOOKS TO GET A NUDGE SOUTHWARD AS
STRONGER RIDGING BUILDS TO OUR NORTH. THIS WILL PUSH THE LOW END
PRECIP CHANCES TO JUST ACROSS THE SOUTH PORTION OF THE CWA. BY
FRI...A MUCH STRONG FRONT WILL NEAR AND MOVE THROUGH BY FRI NIGHT
BRINGING MUCH COOLER AIR TO THE AREA FOR THE WEEKEND.

TEMPS WILL REMAIN TRICKY NEAR THE BOUNDARY FOR WED-THU AS
CLOUDS/PRECIP WILL HAVE IMPACTS ON THE READINGS. OVERALL...GUID
VALUES WERE SOLID AND FOLLOWED FOR THIS PERIOD. BY FRI-SAT...MORE
SEASONAL READINGS LOOK TO DEVELOP AND GFS GUID REPRESENTED THAT
WELL. THE ONLY BIG CHANCES WAS TO COOL SUN MORNING AND LEAN MORE
TOWARD THE ENSEMBLE AND RAW GFS TEMPS AS THE COOL AIRMASS WILL BE IN
PLACE. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  83  62  86 /  47  20  25  23
MERIDIAN      66  82  62  86 /  32  30  20  21
VICKSBURG     66  83  61  85 /  50  13  26  23
HATTIESBURG   68  88  66  90 /  15  25  16  26
NATCHEZ       69  85  65  87 /  29  15  20  25
GREENVILLE    64  78  58  83 /  80  10  18  17
GREENWOOD     64  80  55  83 /  82  14  19  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/03/CME
Hazardous weather outlook, Sep 25, 10:42 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CDT SUN SEP 25 2011

ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>037-040>042-270345-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
1042 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST
ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

TORNADO WATCH 855 HAS BEEN ISSUED FOR THE AREA THROUGH MIDNIGHT TONIGHT...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE DELTA REGION
FROM BASTROP TO GREENWOOD UNTIL MIDNIGHT AS A LINE OF STORMS AHEAD
OF A COLD FRONT CONTINUES TO DROP SOUTHEAST AND INTO THE REGION.
DAMAGING WINDS UP TO 70 MPH AND HAIL UP TO 2 INCHES IN DIAMETER WILL BE
POSSIBLE WITH THIS ACTIVITY. IN ADDITION...A FEW TORNADOES CANNOT BE
RULED OUT. PLEASE SEE UPDATED GRAPHICAST AT WWW.SRH.NOAA.GOV/JAN FOR
A MAP OF RISK AREA. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE
AFTER MIDNIGHT BUT WITH LITTLE POTENTIAL OF BECOMING STRONG OR
SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE
MONDAY AFTERNOON INTO TUESDAY ALONG A FRONTAL BOUNDARY THAT WILL BE
DRAPED ACROSS THE REGION. HAIL UP TO 1 INCH IN DIAMETER WILL BE A
CONCERN...AS WELL AS THE RISK OF HEAVY RAINFALL DUE TO DEEP MOISTURE
RESIDING OVER THE OUTLOOK AREA AND THE POTENTIAL FOR THUNDERSTORMS TO
REPEATEDLY MOVING OVER THE SAME LOCATIONS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE MONDAY AFTERNOON INTO TUESDAY.

LAZ015-016-023>026-MSZ029>033-038-039-043>066-072>074-270345-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
1042 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE
MONDAY AFTERNOON INTO TUESDAY ALONG A FRONTAL BOUNDARY THAT WILL BE
DRAPED ACROSS THE REGION. HAIL UP TO 1 INCH IN DIAMETER WILL BE A
CONCERN...AS WELL AS THE RISK OF HEAVY RAINFALL DUE TO DEEP MOISTURE
RESIDING OVER THE OUTLOOK AREA AND THE POTENTIAL FOR THUNDERSTORMS TO
REPEATEDLY MOVING OVER THE SAME LOCATIONS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE MONDAY AFTERNOON INTO TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, Sep 25, 9:26 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
926 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TORNADO          CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            HEAVY DAMAGE TO THE WALMART AND SEARS IN THE NORTHERN
            PART OF CLEVELAND.

&&

JCULIN
Local storm report, Sep 25, 9:44 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 N DEESON              34.07N 90.86W
09/25/2011  E1.00 INCH       BOLIVAR            MS   OTHER FEDERAL

&&

CME
Local storm report, Sep 25, 9:49 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             DERMOTT                 33.53N 91.44W
09/25/2011  E1.00 INCH       CHICOT             AR   EMERGENCY MNGR

&&

JCULIN
Local storm report, Sep 25, 10:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1018 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     DERMOTT                 33.53N 91.44W
09/25/2011                   CHICOT             AR   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN DERMOTT

0930 PM     HEAVY RAIN       CLEVELAND               33.74N 90.73W
09/25/2011  M3.42 INCH       BOLIVAR            MS   CO-OP OBSERVER

            COOP OBSERVER REPORTS 3.42 INCHES OF RAIN IN JUST ABOUT
            AN HOUR.

&&

JCULIN
Local storm report, Sep 25, 11:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     LIGHTNING        3 N GREENVILLE          33.43N 91.05W
09/25/2011                   WASHINGTON         MS   EMERGENCY MNGR

            HOUSE STRUCK WITH DAMAGE TO THE CONCRETE AND OTHER MINOR
            STRUCTURAL ISSUES

1035 PM     FLASH FLOOD      GREENVILLE              33.39N 91.05W
09/25/2011                   WASHINGTON         MS   EMERGENCY MNGR

            SEVERAL RDS FLOODED ACROSS TOWN

&&

CME
Local storm report, Sep 25, 11:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1111 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     NON-TSTM WND DMG DERMOTT                 33.53N 91.44W
09/25/2011                   CHICOT             AR   FIRE DEPT/RESCUE

            TREES AND POWERLINES DOWN ON A HOUSE ON DREW STREET IN
            DERMOTT.

0700 PM     TSTM WND DMG     GUNNISON                33.94N 90.95W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            TREES DOWN ON HOUSES IN GUNNISON

0705 PM     HAIL             3 N DEESON              34.07N 90.86W
09/25/2011  E1.00 INCH       BOLIVAR            MS   OTHER FEDERAL

0815 PM     TORNADO          1 W CLEVELAND           33.74N 90.75W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            TRAINED WEATHER SPOTTER REPORTED TORNADO ON THE GROUND
            ALONG TOWNSHIP ROAD JUST WEST OF CLEVELAND.

0818 PM     TSTM WND GST     CLEVELAND               33.74N 90.73W
09/25/2011  E70.00 MPH       BOLIVAR            MS   NWS EMPLOYEE

            60-70 MPH ESTIMATED IN CLEVELAND. POWER REPORTED OUT.

0820 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            NUMEROUS TREES ON HOUSES.

0827 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            AT LEAST 2 DOZEN LARGE...OLD...OAK TREES DOWN ON THE
            CAMPUS OF DELTA STATE UNIVERSITY

0827 PM     TORNADO          CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            HEAVY DAMAGE TO THE WALMART AND SEARS IN THE NORTHERN
            PART OF CLEVELAND. STRUCTURES REPORTED PARTIALLY
            COLLAPSED.

0827 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   NWS EMPLOYEE

            SIGN FROM A BURGER KING WAS BLOWN INTO HIGHWAY 61 BUT THE
            POLE STILL STANDS. POSSIBLE TORNADO.

0827 PM     TORNADO          4 NW CLEVELAND          33.78N 90.78W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            SUBSTANTIAL DAMAGE REPORTED IN THE STANTON SUBDIVISION

0836 PM     HAIL             DERMOTT                 33.53N 91.44W
09/25/2011  E1.00 INCH       CHICOT             AR   EMERGENCY MNGR

0842 PM     TORNADO          BENOIT                  33.65N 91.01W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            TRAINED SPOTTER REPORTING TORNADO ON THE GROUND IN BENOIT

0852 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   NWS EMPLOYEE

            HALF A FOOT OF WATER ON SOUTH STREET IN CLEVELAND.

0900 PM     TSTM WND DMG     DERMOTT                 33.53N 91.44W
09/25/2011                   CHICOT             AR   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN DERMOTT

0900 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   CO-OP OBSERVER

            STREET FLOODING ALONG BISHOP ROAD IN THE SOUTHWEST SIDE
            OF CLEVELAND. ESTIMATION OF AT LEAST 6 INCHES ON THE
            ROAD.

0903 PM     HAIL             DERMOTT                 33.53N 91.44W
09/25/2011  E0.88 INCH       CHICOT             AR   LAW ENFORCEMENT

0905 PM     HAIL             SHAW                    33.60N 90.77W
09/25/2011  E1.00 INCH       BOLIVAR            MS   LAW ENFORCEMENT

0930 PM     HEAVY RAIN       CLEVELAND               33.74N 90.73W
09/25/2011  M3.42 INCH       BOLIVAR            MS   CO-OP OBSERVER

            COOP OBSERVER REPORTS 3.42 INCHES OF RAIN IN JUST ABOUT
            AN HOUR.

0940 PM     LIGHTNING        3 N GREENVILLE          33.43N 91.05W
09/25/2011                   WASHINGTON         MS   EMERGENCY MNGR

            HOUSE STRUCK WITH DAMAGE TO THE CONCRETE AND OTHER MINOR
            STRUCTURAL ISSUES

1010 PM     TSTM WND DMG     3 S CROSSETT            33.08N 91.97W
09/25/2011                   ASHLEY             AR   FIRE DEPT/RESCUE

            LARGE SHED/CHICKEN HOUSE HEAVILY DAMAGED ALONG HIGHWAY
            133 SOUTH OF CROSSETT

1035 PM     FLASH FLOOD      GREENVILLE              33.39N 91.05W
09/25/2011                   WASHINGTON         MS   EMERGENCY MNGR

            SEVERAL RDS FLOODED ACROSS TOWN

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:23 PM CDTTornado WarningJANBolivar, Sunflower21 min
Sep 25, 7:33 PM CDTSevere Thunderstorm WarningJANBolivar57 min
Sep 25, 7:45 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower60 min
Sep 25, 7:57 PM CDTTornado WarningJANBolivar48 min
Sep 25, 8:11 PM CDTTornado WarningJANLeflore, Sunflower64 min
Sep 25, 8:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington61 min
Sep 25, 8:36 PM CDTTornado WarningJANBolivar, Sunflower, Washington54 min
Sep 25, 8:50 PM CDTFlash Flood WarningJANBolivar, Sunflower115 min
Sep 25, 8:56 PM CDTSevere Thunderstorm WarningJANSunflower, Washington64 min
Sep 25, 9:00 PM CDTTornado WarningJANWashington60 min
Sep 25, 9:13 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower47 min
Sep 25, 9:19 PM CDTTornado WarningJANLeflore, Sunflower24 min
Sep 25, 9:36 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington54 min
Sep 25, 9:37 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower38 min
Sep 25, 9:59 PM CDTSevere Thunderstorm WarningJANSunflower, Washington31 min
Sep 25, 10:13 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore19 min
Sep 25, 10:28 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington77 min
Sep 25, 10:31 PM CDTFlash Flood WarningJANIssaquena, Sharkey, Washington119 min
Sep 26, 12:07 AM CDTSpecial Weather StatementJANIssaquena28 min
Sep 26, 2:28 PM CDTSpecial Weather StatementJANLauderdale47 min
Sep 26, 3:11 PM CDTSpecial Weather StatementJANLauderdale29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.